Journals / Istanbul Journal of Mathematics / 2026 / Volume: 4 Issue: 1

Analytical and Convergent LADM Solutions of Extended (3+1)-Dimensional Kairat–II and Kairat–X Equations

Pages
—
Publication Date
2026-06-30
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

By bridging the gap between exact analytical solutions and high-efficiency numerical approximations, this work provides a comprehensive framework for addressing the computational challenges inherent in high-dimensional nonlinear partial differential equations.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:This study explores the dynamics of the extended (3+1)-dimensional Kairat–II and Kairat–X equations, which represent advanced higher-dimensional generalizations incorporating linear dispersion and mixed-derivative terms.
📊
Key Findings & Data:By constructing explicit lump-type exact solutions, we establish a robust foundation for formulating well-posed initial value problems.
💡
Conclusion & Impact:By bridging the gap between exact analytical solutions and high-efficiency numerical approximations, this work provides a comprehensive framework for addressing the computational challenges inherent in high-dimensional nonlinear partial differential equations.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Approximate analytical solution · Error analysis · Kairat–II equation

Abstract

This study explores the dynamics of the extended (3+1)-dimensional Kairat–II and Kairat–X equations, which represent advanced higher-dimensional generalizations incorporating linear dispersion and mixed-derivative terms. By constructing explicit lump-type exact solutions, we establish a robust foundation for formulating well-posed initial value problems. These analytical benchmarks serve as the basis for developing high-order Laplace–Adomian Decomposition Method (LADM) expansions, accompanied by a stringent analysis of their convergence and error metrics. Numerical simulations confirm that the truncated LADM series converge swiftly to the exact results, maintaining exceptional accuracy across representative parameter regimes. By bridging the gap between exact analytical solutions and high-efficiency numerical approximations, this work provides a comprehensive framework for addressing the computational challenges inherent in high-dimensional nonlinear partial differential equations.

🔖

Cite This Article

Gündoğdu, H. (2026). Analytical and Convergent LADM Solutions of Extended (3+1)-Dimensional Kairat–II and Kairat–X Equations. Istanbul Journal of Mathematics, Volume: 4 Issue: 1. https://doi.org/10.26650/ijmath.2026.00033

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (25)

  1. Al-Hayani, W. M., Younis, M. T., 2020, Solving highly nonlinear partial differential equations using Homotopy Perturbation Method, Am. J. Appl. Math., 8(6), pp. 334–343. google scholar
  2. Alhakim, L., Gasmi, B., Moussa, A., Mati, Y., 2025, Bifurcation, chaotic behavior, and soliton solutions of the Kairat–II equation via two analytical methods, Partial Differ. Equ. Appl. Math., 13, pp. 101135. google scholar
  3. Almheidat, M., Alqudah, M., Alderremy, A. A., Elamin, M., Mahmoud, E. E., Ahmad, S., 2025, Lie–Bäcklund symmetry, soliton solutions, chaotic structure and its characteristics of the extended (3+1)-dimensional Kairat–II model, Nonlinear Dyn., 113(3), pp. 2635–2651. google scholar
  4. Alquran, M., Al Jamal, R., Jaradat, I., Sivasundaram, S., Al-Deiakeh, R., 2025, Investigation of stability and novel explicit rational form solutions for two generalized nonlinear models: Kairat–II and Kairat–X equations, Nonlinear Stud., 32(3), pp. 919–928. google scholar
  5. Bahgat, M. S. M., 2022, Numerical solution of coupled system of nonlinear partial differential equations using Laplace–Adomian Decomposition Method, J. Adv. Math., 12(8), pp. 1–10. google scholar
  6. Brown, T., White, S., 2021, Domain decomposition approaches for nonlinear PDEs, Numer. Methods Partial Differ. Eq., 37(6), pp. 2005–2024. google scholar
  7. Cevikel, A. C., 2025, Exploring optical solutions of (3+1)-dimensional Kairat–X equation via multiple analytical methods, Fund. Contemp. Math. Sci., 6(2), pp. 218–234. google scholar
  8. Chen, Y., Li, H., 2022, Spectral methods for high-dimensional PDEs, J. Comput. Phys., 452, pp. 110913. google scholar
  9. Demirbilek, U., Tedjani, A. H., Seadawy, A. R., 2025, Analytical solutions of the combined Kairat–II–X equation: a dynamical perspective on bifurcation, chaos, energy, and sensitivity, AIMS Math., 10(6), pp. 13664–13691. google scholar
  10. Faridi, W. A., Tipu, G. H., Riaz, M. B., Mostafa, A. M., AlQahtani, S. A., Myrzakulov, R., Umurzakhova, Z., 2024, Analyzing optical soliton solutions in Kairat–X equation via a new auxiliary equation method, Opt. Quantum Electron., 56, pp. 1317. google scholar
  11. Gündogdu, H., and Gözükızıl, O. F., 2017, Obtaining the solution of Benney-Luke Equation by Laplace and adomian decomposition methods,ˇ Sakarya University Journal Of Science, 21(6), pp. 1524–1528. google scholar
  12. Gündogdu, H., and Gözükızıl, O. F., 2018, Applications of the decomposition methods to some nonlinear partial differential equations, Newˇ Trends in Mathematical Sciences, 6(1), pp. 57–66. google scholar
  13. Sağlam, F. N. K., 2025, Exploring the Novel Wave Structures of the Kairat-X Equation via Two Analytical Methods, Fund. Contemp. Math. Sci., 6(2), pp. 218–234. google scholar
  14. Hossain, R., et al., 2025, Soliton solutions, bifurcation, sensitivity and chaotic structure of the combined Kairat–II–X equation, Physica A, pp. 130023. google scholar
  15. Lee, J., Park, K., 2023, Neural network-based solvers for nonlinear PDEs, J. Comput. Sci., 65, pp. 101957. google scholar
  16. Mehanna, M., Wazwaz, A. M., 2025, Tri-analytical approach to Kairat–II and Kairat–X equations, Rom. Rep. Phys., 77, pp. 107. google scholar
  17. Myrzakulova, Zh., Manukure, S., Myrzakulov, R., Nugmanova, G., 2023, Integrability, geometry and wave solutions of some Kairat equations, arXiv preprint, arXiv:2307.00027. google scholar
  18. O. J. O., Musa, A. N., Abdulkarim, M., 2025, Application of a modified Adomian Decomposition Method for solving linear and nonlinear partial differential equations, J. Multidiscip. Sci.: MIKAILALSYS, 3(3), pp. 1245–1262. google scholar
  19. Orapine, H. O., Baidu, A. A., Nyamtwam, E. V., 2022, Analytical solutions of some special nonlinear partial differential equations using Elzaki–Adomian Decomposition Method (EADM), Sci. World J., 17(4), pp. 467–473. google scholar
  20. Ostadhossein, R., 2025, Developing the analytical solution for the nonlinear bioheat transfer equation through homotopy analysis method along with an optimal convergence-control parameter, J. Therm. Eng., 11(5), pp. 613–621. google scholar
  21. Shihab, M. A., 2023, Implementation of variational iteration method for various types of linear and nonlinear partial differential equations, Int. J. Electr. Comput. Eng., 13(2), pp. 2131–2141. google scholar
  22. Smith, J., 2021, Finite difference methods for nonlinear PDEs, Appl. Numer. Math., 165, pp. 123–135. google scholar
  23. Wazwaz, A. M., 2024, Extended (3+1)-dimensional Kairat–II and Kairat–X equations: Painlevé integrability, multiple soliton solutions, lump solutions, and breather wave solutions, Int. J. Numer. Meth. Heat Fluid Flow, 34(5), pp. 2177–2194. google scholar
  24. Younas, U., Muhammad, J., Ismael, H. F., Sulaiman, T. A., Emadifar, H., Ahmed, K. K., 2025, The new combined Kairat–II–X differential equation: Diversity of solitary wave structures via new techniques, J. Nonlinear Math. Phys., 32, pp. 55. google scholar
  25. Zhang, L., Kumar, P., 2020, Finite element analysis of nonlinear partial differential equations, Comput. Math. Appl., 79(11), pp. 3001–3015. google scholar